MathSciNet Relay Station
MathSciNet bibliographic data
MR1466552 34D10 (34D20)
Choi, Sung Kyu; Koo, Nam Jip; Ryu, Hyun Sook $h$-stability of differential systems via $t_\infty$-similarity. Bull. Korean Math. Soc. 34 (1997), no. 3, 371–383.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement